# SDR 99ZZZX3038

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N715CC
- Make and model: Bell 206L-3
- Aircraft serial: 51380
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 206064300005
- Condition: Cracked
- Location: Exhaust
- Part time: 575 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT SEAM ON AFT SIDE OF DUCT ASSY.
